Please use this identifier to cite or link to this item:
Type: Journal article
Title: A new proof of a theorem concerning decomposable groups
Author: Chojnacki, W.
Citation: Glasnik Matematicki, 1998; 33(1):13-17
Issue Date: 1998
ISSN: 0017-095X
Abstract: We give an elementary proof of the following result: If G is a compact non-zero Abelian group with dual isomorphic to a subgroup of Q, such that U ∪ (-U) = G \ G(2) and U ∩ (-U) = Ø for some open subset U ⊂ G, where G(2) = {a ∈ G : 2a = 0}, then G is topologically isomorphic with T.
Keywords: Compact
Abelian group.
Published version:
Appears in Collections:Aurora harvest 2
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.